Treated fo H Pylori Twice and Still Have Symptoms

by lon henderson
(Canada, Charlotettown P.E.I)

I have had 2 treatments of H pylori and I now have nausea, and burning all the time sometimes even vomiting I am 20 years old and I am loseing my mind all I want is to feel better is it possible these are just side effects still after the H pylori is gone and i have a peptic ulcer?

Comments for Treated fo H Pylori Twice and Still Have Symptoms

Click here to add your own comments

Get My Book
by: Kerri Knox, Registered Nurse

Hi Ion,

Well, you have to understand that you MUST be tested after your treatment to find out if you still have the bacteria. The heavy use of antibiotics for the past 100 years has created bacteria resistant to antibiotics, and the statistics are that antibiotic treatment fails in 1/3 of the cases for H pylori that it is used for.

But there IS a solution. It's not just antibiotic resistance that prevents the eradication of H pylori, but your own immune system failing to help. I suggest that you get my book H Pylori Solution to learn about what to do if you test positive for H pylori again.

Kerri Knox, RN

PS: Don't forget that I wrote the book on H pylori. Get The H Pylori Solution today and end your struggle with this infection.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to H Pylori .


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter